# SDR C2XA04SH365

- Difficulty date: June 14, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N28518
- Make and model: Emb EMB-135LR
- Aircraft serial: 145334
- Aircraft time: 7,533 hours, 6,499 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stringer
- Part number: 13500222001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE UPPER STRINGER ON THE CENTER FLOORBEAM BETWEEN FRAMES 22 AND 23 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED STRINGER IAW EMB 135 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
